# SDR UALA2011082904621

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 60,669 hours, 22,375 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L-GUST LOCK STICKS-HARD TO RELEASE DOOR TO CLOSE.  REPLACED UPPER FWD ATTACH BOLT FOR SLIDE.  OPERATES NORMALLY.
ACCOMPLISHED RII INSPECTION AS REQUIRED REF MM.  SLIDE PIN REMOVED AND STOWED PIN, VERIFIED BY MGMT.
